# SDR VNAA20250529027

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301026
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 9.00 BTW FS1000-FS1069 AT AFT CARGO COMPARMENT.   PAINT ON UPPER FACE OF FLOOR BEAM LBL 9.00 BTW FS 1000 TO FS 1010 AND FS 1069 TO FS 1056 AT AFT CARGO COMPARMENT WAS REMOVED PER CRJ900 SRM 51-26-01-001-001-A01, WAS EVALUATED, AFTER REMOTION OF PAINT ON UPPER FACE OF FLOOR BEAM LBL 9.00 BTW FS 1000 TO FS 1010 AND FS 1069 TO FS 1056 AT AFT 
CARGO COMPARMENT, GENERAL VISUAL INSPECTION WAS PERFORMED PER CRJ 900 SRM 51-11-00-001-001-A01 AND NOT DAMAGE FOUND AND WAS EVALUATED,FLOOR BEAM LBL 9.00 BTW FS 1010 TO FS 1056 AT AFT CARGO COMPARMENT, DUE TO NOT ALLOWED DAMAGE PER CRJ900 SRM 53-61-43-101-001-A02 AND REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03.
